Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

iceopal

Veteran Member
  • Content Count

    88
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About iceopal

  • Rank
    Junior Member
  • Birthday 04/19/1988

Profile Information

  • Gender
    Female
  • Location
    Oregon
  • Interests
    Tennis, Hiking, Shopping, Traveling, Marine Biology, Snowboarding, Cooking, Science Fiction, History, Sanrio, Incubus, Exercise

Recent Profile Visitors

2176 profile views
  1. I recently had a bad ear infection, so the doc gave me a fairly high dose of amoxicillin for it. Well it worked for the ear infection and I noticed while on it my skin was rapidly clearing up to the point of almost having no acne at all (which is amazing because only a a month ago my skin was terrible). It made me so deleriously happy!! Well I stopped the amox pills 5 days ago and my skin is breaking out again ! I know your not supposed to be on antibiotics for an extended period of time but it
  2. Has anyone noticed that when you are more active with hobbies, sports, work or whatever it is to keep you busy and your mind focused on something that you enjoy your skin clears up? Since winter set in I became tired, lazy, blue and wanted to eat constantly and my skin was also terrible. Recently in my area we have had beautiful, warm, sunny weather and I decided to take advantage of it and do some yard cleanup to prepare for starting a garden this March. I have really been enjoying keeping busy
  3. iceopal

    Beautiful skin Cracked lips, expensive as heck, and possibly may have caused me to have IBS..not sure about that I may have developed that anyway but I did get it about a month after stopping accutane treatment. After trying really and truly trying every type of med, supplement, and topical acne treatment out there, I can without a doubt say this was the only thing that really cleared my skin to the kind of skin I wanted. I went from have terrible severe acne to smooth glowing totally clear skin
  4. iceopal

    Thinner from loosing water weight and slightly larger breasts Made my acne unbearably horrible (every pore seemed to have enlarged and be clogged), hair thinned and dryed out, thirsty & peeing constantly, since the begining of starting it went into a depression (not normal for me), more frequent periods and spotting, I swear my face looked puffier while on it, and this is probably the worst side effect I had, about 3 months into it my skin complexion started to turn yellowish! I know these s
  5. i heard that Proactiv has changed thier formula (im not sure how recently, it may hev been months ago) from thier old formula and no longer burns as bad as it used to and it is more gentle. anyone else heard this? im thinking of ordering. a friend told me she has been using it for a couple months and her skin looks amazing!
  6. the cost of accutane has sky rocketted to roughly $500 a month generic. when i did a course of it 3 years ago it was like $250, so its doubled. Im totally shocked and sad that i may not be able to afford it though i really need it. I have heard having insurance is a good thing but i have so many questions that insurance companys wont answer. My questions are 1. Are there any insurance plans out there that cover dermatologist visits? 2. Since acne is technically a preexisting condition will this
  7. im using SA, and all my skincare products i know dont break me out ive been using them a long time and i dont wear foudation. its some internal thing. i have only like maybe 5 small pimples on my face but just tons and tons of clusters of clogged pores! what can i do about this? drink more water, get on bcp..?
  8. im currently on spiro, two 25 mg pills daily and i think i want to add a bcp. my periods have been more irregular and i feel that my hormones need some further regulating! ive been doing a lot of research on what pill would work best for me. the only pill ive been on was Yaz for 3 months. HORRIBLE! that type of biphasic pill does not work for me at all. my skin worsened and i was having such terrible mood swings bursting into tears at the littlest things and had a few anxiety attacks. i just fou
  9. oh my gosh please do not give anyone this advice! there may be someone dumb enough to take those high amounts. even I know enough to know that 500,000 I.U. will seriously damage your body possibly kill you. after doing some research Ive realized the max amount to take is 40,000 IU daily
  10. thanks guys! um yeah i don't want to look like an oompa loompa! lol. so i think i will go with fish liver oil and start out at like 10,000 IU. then work up to 40,000 then down again once my skin is clear! *fingers crossed*!
  11. I cant afford accutane so I'm going to try out taking natural vitamin A in high doses from carotene source. anyone know what the max. amount of I.U. I can take a day is? (please no comments about how this would be unwise unsupervised by a doctor. in any case taking vitamin a esp. natural vitamin a will be less toxic than taking synthetic vitamin a ) please some advice on how to this. thanks!
  12. today i was supposed to finally be able to fill the the oh-so-hard-to-obtain prescription known as accutane but upon calling the pharmacy to get a price for a one month supply that changed everything. 515 dollars a month. i literally gasped in the pharmacists ear! can anyone without insurance afford accutane? thats $3,605.00 for a 7 month course. hmm 3,605.00 ..thats could be a fat down payment on a boob job, a brand new car, i could go on several fabulous exotic vacations for that. ive definitl
  13. I am in a similar position. I started spiro begining of september and since starting two 50 mg pills a day my acne just seemed to be getting worse and worse. I guess in your case you said your still breaking out though its helped some. The acne began to just cover the whole bottom half of my face with cysts even on my neck and it seemed every pore on my face was clogged even after 2 months of being on it. I kept taking reluctantly but lowered my dose to one 50mg pill a day and gradually my acne
  14. yes i decided to lower my dose to 50 mg at night as well and im feeling a lot better. 100mg a day was making me moody and acne was worse than its ever been and its strange but since lowering my dose my acnes gotten better! it was too much for me. i beleive in getting by with as little as you can of a med. its also easier to ease off of it if you decide to do so and it just makes me feel better not being on a high dosgage.
×